# SDR 2007UALA00618

- Difficulty date: February 28, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 50,404 hours, 17,101 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R UPPER HINGE CUTOUT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT DAMAGE & ACCMP'D INSURANCE CUT. NO CRACKS FOUND. FABRICATED & INSTALLED REPAIR DOUBLER.
